Journalartikel
Autorenliste: Cuypers, H; Steinbach, AI
Jahr der Veröffentlichung: 1998
Seiten: 225-236
Zeitschrift: Journal of Group Theory
Bandnummer: 1
Heftnummer: 3
ISSN: 1433-5883
Verlag: De Gruyter
In this note we give two characterizations of the natural embedding of the classical G(2)(L)-hexagon in a projective space P(V), where V is a 7-dimensional (or 6-dimensional in case the characteristic of L is 2) vector-space over an extension skew field of L. We use these geometric results to characterize this vector-space V as a G(2)(L)-module on which the long root subgroups of G(2)(L) act quadratically with 2-dimensional commutator space.
Abstract:
Zitierstile
Harvard-Zitierstil: Cuypers, H. and Steinbach, A. (1998) Weak embeddings of generalized hexagons and groups of type G2, Journal of Group Theory, 1(3), pp. 225-236
APA-Zitierstil: Cuypers, H., & Steinbach, A. (1998). Weak embeddings of generalized hexagons and groups of type G2. Journal of Group Theory. 1(3), 225-236.
Schlagwörter
CHEVALLEY-GROUPS; PROJECTIVE-SPACE